| Model Number |
VLOCL0003 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a thoraco-esophagus procedure, while closing the wound and on the second stitch.The loop broke and the thread got pulled through the tissue.There was no patient injury.